# SDR IPXA2018080332376

- Difficulty date: July 8, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: ARC70081
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING LOWER T/E STRAP (SILL) AT APPROX STA XORS 410 IS CRACKED. REPAIRED LT WING LOWER T/E STRAP (SILL) AT XORS 420.375 IAW EA 011-5720-01-A7366 REV IR AND EO MD11-5720-69423-A. (MINOR)
